# SDR 2007UALA02584

- Difficulty date: July 11, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 38,041 hours, 10,529 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUL ODOR IN AIR COND SYSTEM DURING DESCENT AT IDLE.  MAINT TEXT:  CREW REPORTED, OIL BURNING ODOR IN COCKPIT & FWD CABIN.  CREW SUSPECT ODOR IS FROM LT PACK.  ODOR - OIL BURNING ODOR WAS DETECTED ON GROUND WITH PACKS ON.   [08-08-07]   CREW  SUSPECT ODOR IS FROM LT PACK..  OIL BURNING ODOR WAS DETECTED ON GRD WITH PACKS ON.   AFTER PERFORMED TROUBLESHOOTING, FOUND RT HYDRAULIC SYSTEM OVERSERVICED.  DRAINED RT SYSTEM TO APPROPRIATE LEVEL AND RAN ENGINES.  NO MORE ODOR DETECTED.
